# SDR QXEA200701165

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 22,490 hours, 32,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FOUL ODOR THROUGHOUT CABIN AND FLIGHT DECK WORSE DURING TIMES PARKED AT GATE AND ALSO DURING APPROACH AND LANDING.  CLEANED REFUSE AND SPILLED BEVERAGES FROM GALLEY WASTE CAN AREA.  CLEANED FLOOR.  NO FURTHER ODORS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
